Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 4 found articles
 
 
  Interval versions for special kinds of explicit linear multistep methods
 
 
Title: Interval versions for special kinds of explicit linear multistep methods
Author: Marciniak, Andrzej
Jankowska, Malgorzata A.
Appeared in: Results in applied mathematics
Paging: Volume 6 () nr. C pages p.
Year: 2020
Contents:
Publisher: The Author(s)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 4 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands